# SDR FDEA201208193078

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213202
- Condition: Corroded
- Location: Zone 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SUPPORT TEE CAP UNDER LAVATORY COMPOSITE DRAIN HAS CORROSION AROUND THE SCREW HOLE, APPROX 1 INCH. REMOVED CORRODED FLOOR SUPPORT IAW SRM 51-40-21 PAR 6   & 7. FABRICATED NEW FLOOR SUPPORT IAW DRAWING A53612213. INSTALLED FLOOR SUPPORT IAW SRM 51-40-21 PAR 6 & 7.
